# SDR DALA2025062604797

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CHAFING MARK ON EXTERNAL FUSELAGE SKIN AT FRAME 34 BETWEEN STRINGER 43 LH AND RH. CORRECTIVE ACTION: COMPLIED WITH ER/A 575113-14AD. (1045547).
